# SDR UIEA2020021100230

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,322 hours, 19,240 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: BMS1348T11C01G02
- Condition: Shorted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AT STATION ADW, FOUND C/B C38B (VACUUM BOWER LAV SYSTEM 2) CB POPPED. UPON RESET CIRCUIT SHORTED, FOUND WIRES W0580-154-10, 153-10, 13-24, 9-24, 99-14, 31-20, 95-12, 94-12, 93-12, DAMAGED DUE TO SHORTING AGAINST CLAMP.( PERFORMED OPS CHECKS ON AFFECTED SYSTEMS, R/H PACK IAW 21-51-00, E/E COOLING IAW 21-58-00, LAV WASTE SYSTEM #2 IAW 38-32-00. ALL SYSTEMS OPERATE NORMAL AT THIS TIME AFTER REPAIRS:  ITEM M3: REPAIRED WIRES IAW SWPM 20-10-13 WITH NEW WIRE & SPLICES IAW SWPM 20-30-12 & 20-61-00, CLEANED WIRES & AREA IAW SWPM 20-10-04, INSTALLED NEW CLAMP & SECURED WIRING IAW SWPM 20-10-11 (OFF PARTS: P/N BMS13-48T10C01G020, BMS13-48T10C01G012, BMS13-48T10C01G014, BMS13-48T10C01G010) )
